Yes, you still can clot.You should have a Doppler Ultrasound once a year (min).
INR changes due to whar you eat and the medicines you take. Do not eat or take Vtamin K it will alter your INRS. Plus, supplements and some medicines will to.
It does need to be monitored every month.
I wish someone would have replied sooner so I hope you receive this.
Your pain might be a secondary condition and one should have a thorough check up it is hard to guess as I found my clot caused extreme pain and I had a PE. Which I almost did not live to post here today. It should never be taken lightly.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.